Journal of Differential Geometry

A regularity and compactness theory for immersed stable minimal hypersurfaces of multiplicity at most 2

N. Wickramasekera

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 80, Number 1 (2008), 79-173.

Dates
First available in Project Euclid: 29 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1217361067

Digital Object Identifier
doi:10.4310/jdg/1217361067

Mathematical Reviews number (MathSciNet)
MR2434260

Zentralblatt MATH identifier
1153.53044

Citation

Wickramasekera, N. A regularity and compactness theory for immersed stable minimal hypersurfaces of multiplicity at most 2. J. Differential Geom. 80 (2008), no. 1, 79--173. doi:10.4310/jdg/1217361067. https://projecteuclid.org/euclid.jdg/1217361067


Export citation